An approximation method for common fixed points of a finite family of asymptotic pointwise nonexpansive mappings
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1687-1812
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
An approximation method for common fixed points of a finite family of asymptotic pointwise nonexpansive mappings ; volume:2012 ; number:1 ; day:2 ; month:7 ; year:2012 ; pages:1-13 ; date:12.2012
Fixed point theory and applications ; 2012, Heft 1 (2.7.2012), 1-13, 12.2012
- Creator
-
Nanjaras, Bancha
- Contributor
-
Panyanak, Bancha
SpringerLink (Online service)
- DOI
-
10.1186/1687-1812-2012-108
- URN
-
urn:nbn:de:1111-2016073138372
- Rights
-
Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
14.08.2025, 10:58 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Nanjaras, Bancha
- Panyanak, Bancha
- SpringerLink (Online service)